EconPapers    
Economics at your fingertips  
 

Non‐parametric time‐varying coefficient panel data models with fixed effects

Degui Li, Jia Chen () and Jiti Gao ()

Econometrics Journal, 2011, vol. 14, issue 3, pages 387-408

Date: 2011
References: Add references at CitEc
Citations View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1368-423X.2011.00350.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Nonparametric Time-Varying Coefficient Panel Data Models with Fixed Effects (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:14:y:2011:i:3:p:387-408

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-02-04
Handle: RePEc:ect:emjrnl:v:14:y:2011:i:3:p:387-408